MAUDE Adverse Event Report: STRYKER SPINE-US AERO C PILOT CUTTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.

STRYKER SPINE-US AERO C PILOT CUTTER; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Catalog Number 48890002
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/13/2018
Type of Reportable Event Malfunction
Event or Problem Description
It is reported that a pilot cutter broke and anchor blade passed though the cage as a result of distraction pin hitting the anchor blade.The cage remain implanted.No adverse consequences to the patient is reported and there was no surgical delay.
 
Additional Manufacturer Narrative
Lot#: 156757.
 
Event or Problem Description

Brand Name
AERO C PILOT CUTTER
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT.
Manufacturer (Section D)
STRYKER SPINE-US
2 pearl court
allendale NJ 07401
MDR Report Key7866532
Report Number0009617544-2018-00217
Device Sequence Number16200268
Product Code LXH
UDI-Device Identifier07613327124361
UDI-Public07613327124361
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/29/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number48890002
Device Lot Number156757
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/13/2018
Supplement Date Received by Manufacturer10/26/2018
Initial Report FDA Received Date09/11/2018
Supplement Report FDA Received Date10/29/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1